MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS REDUCTION HELPER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVERS REDUCTION HELPER; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVERS REDUCTION HELPER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/14/2023, it was reported by a sales representative via sems that an ar-9545 reduction helper plastic shoehorn broke off.This was discovered during a case, device broke during use.All fragments removed.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.Based on the image submitted for evaluation from the field, it was noted that the device was broken on the distal end.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
UNIVERS REVERS REDUCTION HELPER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17315917
Report Number1220246-2023-07143
Device Sequence Number11779766
Product Code MDM
UDI-Device Identifier00888867141636
UDI-Public00888867141636
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS REDUCTION HELPER
Device Catalogue NumberAR-9545
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown